# SDR A6WA200340158

- Difficulty date: October 31, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT FS 621 BETWEEN STRINGERS 22L AND 25L.  RE-CONTOURED SKIN, PERFORMED EDDY CURRENT INSPECTION AND RETURNED EXTERIOR FINISH TO THE ORIGINAL OPERATING CONFIGURATION IAW WVAC EO 601R-53-4350A.  (M)
